# SDR 0600913218

- Difficulty date: May 3, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 46,902 hours, 20,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK THE PATH LIGHTS INOP AT OVERWING EXIT.  REPLACED EPSU  32-3300-4-0073 MFG 100865 AND BATTERY PACK 55-3300-4-0007 MFG 2013-1A.
